MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 27AHPJ-505
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 27mm sjm masters series hemodynamic plus valve was chosen for a procedure.During procedure, after the measurements were made and decided to use the 27mm.When the valve whose box and gelatin were not opened, was taken out of the box, they noticed that it was smaller than the normal 27 mm valve.They measured it and realized that it was a 21 mm valve and checked the valve box.After checking, they noticed that there was another barcode inside.A new 27mm sjm masters series hemodynamic plus valve was chosen and completed the procedure.The patient was reported stable and discharged.No additional information was provided.
 
Additional Manufacturer Narrative
An event of device markings/labelling problem was reported.The device was returned to abbott for investigation and confirmed the device to measure as 21mm.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined.The reported issue was determined to be a potential product quality issue.Therefore, exception (issue) has been initiated to further investigate this complaint.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.
 
Event or Problem Description
N/a.

Brand Name
MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22592106
Report Number2135147-2025-04076
Device Sequence Number9180142
Product Code LWQ
UDI-Device Identifier05415067043658
UDI-Public(01)05415067043658(17)250304
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Model Number27AHPJ-505
Device Catalogue Number27AHPJ-505
Device Lot Number7425544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown